# SDR AALA20011172

- Difficulty date: May 31, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT DIM.  REPLACED EMERGENCY EXIT LIGHT WIRE AT SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
